Fu Yongqiang, Professor Department of Mathematics Harbin Institute of Technology DEGREES INSTITUTIONS SPECIALIZATION DATE Doctor of Science Harbin Institute of Technology, Functional Analysis 1995 SELECTED PUBLICATIONS 1. Clifford Valued Weighted Variable Exponent Spaces with an Application to Obstacle Problems, Advances in Applied Clifford Algebras, DOI 10.1007/s00006 -013-0383-7, Published Online:09 March, 2013. (with B. Zhang) 2. Solutions for nonlinear elliptic equations with variable growth and degenerate coercivity, Annali di Matematica Pura ed Applicata, DOI 10.1007/s10231-012- 0270-1, Published Online:03 April, 2012. (with X. Zhang) 3. Midpoint locally uniform rotundity of Musielak-Orlicz-Bochner function spaces endowed with the Luxemburg norm, Journal of Convex Analysis 19 (2012), No. 1. (with S. Shang and Y. Cui) 4. Multiple solutions for a class of p(x)-Laplacian equations in RN involving the critical exponent, Proceedings of the Royal Society A. 466(2010), 1667-1686. (with X. Zhang) 5. The Principle of Concentration Compactness in Lp(x) Spaces and Its Application, Nonlinear Analysis TMA 71(2009), 1876–1892. 6. Existence of Solutions for p(x)-Laplacian problem on an unbounded domain, Topological Methods in Nonlinear Analysis, 30(2007), 235-249.
Biography Updated on 28 May 2013